# SDR CA080919007

- Difficulty date: September 17, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Braero HS7482A
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 2110 · Cabin Compressor System
- Part: Supercharger
- Part number: 139312
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 3,982 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN CRUISE FLIGHT, ENROUTE, CREW NOTICED A STRANGE ODOR COMING FROM THE CABIN.  CREWMAN ONBOARD WENT TO LOOK IN THE CABIN AND NOTICED TEMPERATURE IN THE CABIN WAS VERY HOT AND THERE WAS LIGHT HAZE OR SMOKE IN SAFELY.  MX INSPECTED THE ACFT AND FOUND THAT BOTH CABIN SUPERCHARGER INTAKE FILTERS WERE NEARLY COMPLETELY CLOGGED.  FURTHER INSP REVEALED SOME SCORING ON THE INSIDE WALLS AND ROTORS OF THE CABIN SUPERCHARGERS.  INLET FILTERS WERE CLEANED AND BOTH LT AND RT CABIN SUPERCHARGERS REPLACED.  GROUND RUNS AND FLIGHT TEST WERE COMPLETED, THE ACFT WAS FOUND SERVICEABLE AND RELEASED FOR SERVICE.
